Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Hoffmann, Mathias (2001). Long run recursive VAR models and QR decompositions. Economics Letters, 73(1):15-20.

Full text not available from this repository.

Abstract

Long-run recursive identification schemes are very popular in the structural VAR literature. This note suggests a two-step procedure based on QR decompositions as a solution algorithm for this type of identification problem. Our procedure will always deliver the exact solution and it is much easier to implement than a Newton-type iteration algorithm. It may therefore be very useful whenever quick and precise solutions of a long-run recursive scheme are required, e.g. in bootstrapping confidence intervals for impulse responses.

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
DDC:330 Economics
Language:English
Date:2001
Deposited On:11 Feb 2008 13:29
Last Modified:27 Nov 2013 22:31
Publisher:Elsevier
ISSN:0165-1765
Publisher DOI:10.1016/S0165-1765(01)00457-8
Citations:Web of Science®. Times Cited: 2
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page